# SDR A6WA200540104

- Difficulty date: March 16, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Rib
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL AT SS 48.30 FS 523.8 BATT RIB IS CRACKED 1.25 INCH LONG.  (M)  REPAIRED LT WING BATT RIB AT WS 53.60 IAW MFG REO. (K)
